C-anneaux, E-anneaux et formule de la dimension

Othman, Echi

Portugaliae mathematica (1993)

  • Volume: 50, Issue: 3, page 277-295
  • ISSN: 0032-5155

How to cite


Othman, Echi. "C-anneaux, E-anneaux et formule de la dimension." Portugaliae mathematica 50.3 (1993): 277-295. <http://eudml.org/doc/115689>.

author = {Othman, Echi},
journal = {Portugaliae mathematica},
keywords = {-rings; -rings; catenarian rings},
language = {fre},
number = {3},
pages = {277-295},
publisher = {Sociedade Portuguesa de Matemática},
title = {C-anneaux, E-anneaux et formule de la dimension},
url = {http://eudml.org/doc/115689},
volume = {50},
year = {1993},

AU - Othman, Echi
TI - C-anneaux, E-anneaux et formule de la dimension
JO - Portugaliae mathematica
PY - 1993
PB - Sociedade Portuguesa de Matemática
VL - 50
IS - 3
SP - 277
EP - 295
LA - fre
KW - -rings; -rings; catenarian rings
UR - http://eudml.org/doc/115689
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.